# SDR CALA2025061805673

- Difficulty date: June 15, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N37556
- Make and model: Boeing 737-9
- Aircraft serial: 67579
- Aircraft time: 8,025 hours, 2,648 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LANDING LIGHT FLASHED ON/OFF UNCOMMANDED AFTER LANDING PERFORM LTRTL MAIN ARRAY - OPERATIONAL TEST PER 33-42-21-710-801, TEST PASSED, NO FLASHING NOTED
